I have taken these drugs for 8 years for high BP am 59, cancer survivor and I can barely move, only 15 minutes at a time before I know will pass out. I get them tonight when my husband returns, have run out before but only for a day or 2, this time a week, should I just resume taking or go directly to urgent care tomorrow, weak, can hardly breathe, wobbly legs, and was so nauseated began the vomit scene. I cannot take one more day of this, maybe that dose has become too much or my body just does not want it anymore. the unbearable headaches too, sweating, itching of my head, can't do anything for more than 15 minutes like I said, have to IMMEDIATELY lay down or I will be out on the floor and I am 5'10 150 so that would not be good at all, this is the worst thing ever and I am almost embarrassed to go to urgent care! Thank you for your advice in advance.
No responses have yet been posted. Add your response to this question.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lisinopril - My husband has been taking lisinipril with Hydrochlorothiazide for about 1and 1/2 yrs.?
Posted 23 Apr 2011 • 4 answers
Posted 28 Jun 2012 • 1 answer
Posted 26 Aug 2012 • 1 answer
Posted 2 Feb 2015 • 2 answers
I've taken 2 doses of 5mg lisinipril and my stool is dark green, almost black. Is this a side effec?
Posted 4 Feb 2017 • 0 answers